# SDR SWIA201904125756

- Difficulty date: March 15, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 42,833 hours, 36,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LH SIDE OF ST 27 BETWEEN FS349 AND 364 HAS CORROSION OUTBOARD SIDE. (C-CHECK) RO: 04/11/2019 REMOVED AND REPLACED THE INTERCOSTAL AT FS349 & FS364 STR27R IAW SRM. LEAK CHECKS GOOD.
